# SDR AALA202405147441

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,436 hours, 4,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L4 DOOR FAILS SUSPENSION TEST IAW AMM 52-10-00-720-001. SERVICED L4 DOOR IAW A321N AMM 12-22-52, ACCOMPLISHED FUNCTIONAL SUSPENSION CHECK IAW A321N AMM 52-10-00. TEST GOOD.
